MathSciNet Relay Station
MathSciNet bibliographic data
MR1185787 57R57 (14D20 57N10 58E15)
Furuta, Mikio; Steer, Brian Seifert fibred homology $3$-spheres and the Yang-Mills equations on Riemann surfaces with marked points. Adv. Math. 96 (1992), no. 1, 38–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement